MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS PTA BALLOON DILATATION CATHETER
Model Number AT120164
Medical Device Problem Codes Break (1069); Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the manufacturer for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the events indicated that model at120164 pta balloon dilatation catheter allegedly experienced a pta balloon rupture.It was further reported that the balloon was not able to be retracted through the 10fr sheath.The health care provider decided to cut the balloon hub and used a 20fr sheath to successfully remove the balloon and 10fr sheath together as one unit.The procedure was concluded, and no further treatment was provided.This report was received from one source.This event involved one patient, age, weight and gender were not provided.This patient had no reported patient injury.
 
Event or Problem Description
This report summarizes one (1) malfunction event.A review of the events indicated that model at120164 pta balloon dilatation catheter allegedly experienced a rupture.This report was received from one source.This event involved one patient, age, weight and gender were not provided.This patient had no reported patient injury.
 
Additional Manufacturer Narrative
The lot number was provided, and lot history review was performed.The device was returned for evaluation.The investigation confirmed for a break and retraction issues.The reported rupture was found to be inconclusive.A root cause has not been determined.The device was labeled for single use.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ATLAS PTA BALLOON DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8516073
Report Number2020394-2019-00317
Device Sequence Number1724159
Product Code DQY
UDI-Device Identifier00801741062667
UDI-Public(01)00801741062667
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAT120164
Device Catalogue NumberAT120164
Device Lot NumberGFCQ2726
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/25/2019
Patient Sequence Number1